So, the other day (Thursday) I started on the higher dosage of my medication (it's not even the treatment dose yet). Ever since Friday, I've been really, really shaky. Seriously, my hands just tremble like crazy and as I was waiting to get in to see the Bishop this afternoon, my leg started doing the same thing. I've been getting dizzy really easily lately, too. I noticed this two weeks ago when I first stated the medication, but it wasn't all that bad. Now, though, I barley move and I have to close my eyes for a second until I can be sure I've caught my balance. I think we're going to have to try something else. Unless Dr. Kroger things that it'll pass, anyway. He knows more about this stuff than I do. Still, I really haven't noticed any difference yet. I know it's only been two weeks and that it usually takes 1-2 months, but I was hoping for something to change (even if it were only to be a minor change) a lot faster than that. Anyway, I'll be calling Dr. Krog either Friday or Saturday to check up with him.
On that note, I've added a few links to my sidebar in the "about" section. You may have noticed already, I put them up last night after doing a few hours of research on my condition.
That's all for now. I'll be back later with a Svithe, I promise.